클로르페나피르 음독 후 발생한 독성 시신경병증 1예
Toxic Optic Neuropathy Caused by Chlorfenapyr Poisoning
3
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
목적: 클로르페나피르 음독 후 중추신경계 손상을 동반한 독성 시신경병증 1예를 보고하고자 한다. 증례요약: 44세 여자가 7일 전부터의 양안 시력저하를 주소로 내원하였다. 환자는 내원 2주 전 자살 목적으로 클로르페나피르 한 모금을 음독했고, 직후 근처 병원에서 위세척을 시행하였다. 초기 최대교정시력은 우안 안전수지 30 cm, 좌안 안전수동이었다. 양안 동공은 5.0 mm로 커져 있었고, 빛에 대한 반응은 느렸으며 좌안에는 상대구심동공운동장애가 관찰되었다. 안저검사에서 양안 시신경유두부종이 관찰되었고, 뇌자기공명영상에서 양안 시신경과 속섬유막, 뇌량, 중소뇌각, 뇌간 등 백질 신경로를 따라 양쪽에 대칭적인 고강도신호가 관찰되었다. 클로르페나피르 중독으로 인한 독성 시신경병증으로 진단 후, 고용량 스테로이드치료를 3일간 시행하였으나 양안 최대교정시력은 광각무로 악화되었다. 3개월 후, 안저검사에서 양안 시신경위축이 관찰되었고, 빛간섭단층촬영에서 망막신경섬유층 및 신경절세포‐내망상세포층 두께가 감소하였다. 결론: 매우 적은 양이라도 클로르페나피르에 노출되면 적절한 치료에도 불구하고 잠복기를 거쳐 심각한 시신경손상이 발생할 수 있으므로 주의해야 하겠다.
Abstract
Purpose: To report a case of toxic optic neuropathy caused by chlorfenapyr ingestion accompanied by central nervous system involvement. Case summary: A 44‐year‐old female visited our clinic complaining of reduced visual acuity in both eyes for 7 days. She had ingested a mouthful of chlorfenapyr for a suicide attempt 2 weeks prior to the visit. Gastric lavage was performed immediately after ingestion at the other hospital. Her best‐corrected visual acuity was finger count 30 cm in the right eye and hand motion in the left eye. Both pupils were dilated by 5.0 mm and the response to light was sluggish in both eyes. A relative afferent pupillary defect was detected in her left eye. Funduscopy revealed optic disc swelling in both eyes. Magnetic resonance imaging of the brain showed a symmetric hyper‐intense signal in the white matter tract including the internal capsule, corpus callosum, middle cerebellar peduncle, and brainstem. The patient was diagnosed with toxic optic neuropathy induced by chlorfenapyr ingestion, and underwent high‐dose intravenous corticosteroid pulse therapy. Three days later, the best‐corrected visual acuity was no light perception in both eyes. Three months later, optic atrophy was observed in both eyes. Optical coherence tomography revealed a reduction in the thicknesses of the retinal nerve fiber layer and ganglion cell and inner plexiform layer in the macular area. Conclusions: Ingestion of even a small amount of chlorfenapyr can cause severe optic nerve damage through the latent period, despite prompt lavage and high‐dose steroid treatment.
참고문헌 (15)
- Sharma P, "Toxic optic neuropathy", Indian J Ophthalmol, 59, pp.137~141 (2011)
- Wang MY, "Drug-related mitochondrial optic neuropathies", J Neuroophthalmol, 33, pp.172~178 (2013)
- Chlorfenapyr-129093: Health Effects Division Risk Characterization for Use of the Chemical Chlorfenapyr (Alert, EPA File Symbol 5905?GAT)in, "on Citrus (6F04623)", United States Environmental Protection Agency, 1998, pp.55~, Report No.: D221320
- Kwon JS, "A case of chlorfenapyr intoxication with central nervous system involvement", J Clinic Toxicol, 2, pp.147~ (2012)
- 백병현, "Chlorfenapyr-Induced Toxic Leukoencephalopathy with Radiologic Reversibility: A Case Report and Literature Review", Korean Journal of Radiology, 17(2), pp.277~280 (2016), 대한영상의학회[DOI]
- Tharaknath VR, "Clinical and radiological findings in chlorfenapyr poisoning", Ann Indian Acad Neurol, 16, pp.252~254 (2013)
- Kang C, "A patient fatality following the ingestion of a small amount of chlorfenapyr", J Emerg Trauma Shock, 7, pp.239~241 (2014)
- DeVita EG, "Optic neuropathy in ethambutoltreated renal tuberculosis", J Clin Neuroophthalmol, 7, pp.77~86 (1987)
- Endo Y, "Acute chlorfenapyr poisoning", Chudoku Kenkyu, 17, pp.89~93 (2004)
- Hoshiko M, "Case report of acute death on the 7th day due to exposure to the vapor of the insecticide chlorfenapyr", Chudoku Kenkyu, 20, pp.131~136 (2007)
- Ku JE, "A case of survival after chlorfenapyr intoxication with acute pancreatitis", Clin Exp Emerg Med, 2, pp.63~66 (2015)
- Choi UT, "Fatality from acute chlorfenapyr poisoning", Clin Toxicol(Phila), 48, pp.458~459 (2010)
- McKinney AM, "Acute toxic leukoencephalopathy : potential for reversibility clinically and on MRI with diffusion-weighted and FLAIR imaging", AJR Am J Roentgenol, 193, pp.192~206 (2009)
- Abrishami M, "Therapeutic effects of high-does intravenous prednisolone in methanol-induced toxic optic neuropathy", J Ocul Pharmacol Ther, 27, pp.261~263 (2011)
- Sanaei-Zadeh H, "What are the therapeutic effects of high-dose intravenous prednisolone in methanol-induced toxic optic neuropathy?", J Ocul Pharmacol Ther, 28, pp.327~328 (2012)
